# SDR IPXA2018061430654

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 51,517 hours, 16,435 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - AIR/GND DISAGREE STATUS MESSAGE APPEARED. COMMUNICATED THIS TO FLT CONTROL AND AMC. WE WERE DIRECTED BY ARTR TO RETURN TO SDF REF ALERT T 181888.ACCOMPLISHED MLG TILT SENSOR ADJ/TEST IAW AMM 32-09-07 AND AMM 32-09-03. FOUND PSEU TO FAIL R/H TILT SENSOR ST68 NEAR ON GROUND, REPLACED SENSOR 5268R GEAR TILT SENSOR PER AMM 32-09-13, SENSOR NOW SHOWS FAN ON GROUND.  OPS CHKS AND TEST GOOD.
